American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43\-02) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Matthew Dawson and Gestur Ólafsson. A survey of amenability theory for direct-limit groups. Contemporary Mathematics 650 (2015) 89-109.
Book volume table of contents   
View Article: PDF

[2] Yves Meyer. Frequency modulated signals, chirps and the Virgo program. University Lecture Series 22 (2001) 93-115.
Book volume table of contents
View Article: PDF

[3] Yves Meyer. Still images compression. University Lecture Series 22 (2001) 1-70.
Book volume table of contents
View Article: PDF

[4] Yves Meyer. The role of oscillations in some nonlinear PDE's. University Lecture Series 22 (2001) 71-92.
Book volume table of contents
View Article: PDF

[5] Yves Meyer. Oscillating Patterns in Image Processing and Nonlinear Evolution Equations. University Lecture Series 22 (2001) MR MR1852741.
Book volume table of contents   

[6] Yves Meyer. Conclusion. University Lecture Series 22 (2001) 117-117.
Book volume table of contents   
View Article: PDF

[7] Alan L. T. Paterson. Locally compact groups of polynomial growth. Math. Surveys Monogr. 29 (1988) 217-268.
Book volume table of contents
View Article: PDF

[8] Alan L. T. Paterson. The algebra of invariant means. Math. Surveys Monogr. 29 (1988) 51-93.
Book volume table of contents
View Article: PDF

[9] Alan L. T. Paterson. Introduction: Basic concepts and problems of amenability theory. Math. Surveys Monogr. 29 (1988) 1-23.
Book volume table of contents
View Article: PDF

[10] Alan L. T. Paterson. Amenable locally compact groups and amenable semigroups. Math. Surveys Monogr. 29 (1988) 25-50.
Book volume table of contents
View Article: PDF

[11] Alan L. T. Paterson. F{\o }lner conditions. Math. Surveys Monogr. 29 (1988) 125-193.
Book volume table of contents
View Article: PDF

[12] Alan L. T. Paterson. Free groups and the amenability of Lie groups. Math. Surveys Monogr. 29 (1988) 95-123.
Book volume table of contents
View Article: PDF

[13] Alan L. T. Paterson. Ergodic theorems for amenable locally compact groups. Math. Surveys Monogr. 29 (1988) 195-216.
Book volume table of contents
View Article: PDF

[14] Alan L. T. Paterson. Amenability. Math. Surveys Monogr. 29 (1988) MR MR961261.
Book volume table of contents

[15] Alan L. T. Paterson. Sizes of sets of invariant means. Math. Surveys Monogr. 29 (1988) 269-299.
Book volume table of contents
View Article: PDF

[16] John J. F. Fournier and James Stewart. Amalgams of $L^p$ and $l^q$. Bull. Amer. Math. Soc. 13 (1985) 1-21. MR 788385.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 16 of 16 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia